# SDR N6WA20140515005

- Difficulty date: May 15, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 25,600 hours, 18,273 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE UNCONTROLLABLE.  PERFORMED CABIN PRESS CHECK IAW AMM 21-31-00, OPERATIONS CHECKED GOOD AT THIS TIME, ACFT OK FOR SERVICE.
